# SDR AALA202203283700

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,348 hours, 34,341 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LAND GEAR  DOORS NOT CLOSED ECAM AFTER GEAR EXTENSION ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
